| Model Number |
1804300-23 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Cardiac Arrest (1762); Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/02/2023
Type of Reportable Event
Death
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined; however, the subsequent treatment appears to be related to the operational context of the procedure.The reported patient effects of death and hemorrhage are listed in the xience skypoint everolimus eluting coronary stent systems instructions for use as a known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that the patient was stable prior to the procedure and was scheduled for an outpatient procedure due to angina.The 3.0x23 mm xience skypoint stent was implanted in the lad with mild-moderate calcification and mild tortuosity and the 2.75x38 mm xience skypoint was implanted in the rca with mild tortuosity.The stents were implanted without issue.When the patient was in recovery, they coded and were brought back to the cath lab.However, the patient continued to code in the lab and cpr was performed for 30-45 minutes and then the patient expired.No angiography was able to be done to check for thrombus.The cause of death was coagulopathy.It was not determined if the xience skypoint stents caused or contributed to the death.No additional information was provided.